Translator Disclaimer
Spring 2021 Hilbert–Kunz multiplicity of binoids
Bayarjargal Batsukh, Holger Brenner
J. Commut. Algebra 13(1): 1-27 (Spring 2021). DOI: 10.1216/jca.2021.13.1

Abstract

We prove in a broad combinatorial setting, namely for finitely generated semipositive cancellative reduced binoids, that the Hilbert–Kunz multiplicity is a rational number independent of the characteristic.

Citation

Download Citation

Bayarjargal Batsukh. Holger Brenner. "Hilbert–Kunz multiplicity of binoids." J. Commut. Algebra 13 (1) 1 - 27, Spring 2021. https://doi.org/10.1216/jca.2021.13.1

Information

Received: 28 February 2018; Revised: 19 August 2019; Accepted: 4 June 2018; Published: Spring 2021
First available in Project Euclid: 28 May 2021

Digital Object Identifier: 10.1216/jca.2021.13.1

Subjects:
Primary: 05E40, 13D40, 13F55, 14M25

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • Spring 2021
Back to Top